# SDR TWAA9818605

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1097
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FUESLAGE TO TAIL ATTACH ANGLE CRACKED LT SIDE AT STA 1097.  ONE CRACK 2 INCHES LONG IN RADIUS AND ONE CRACK FROM SCREW HOLE TO EDGE.  CRACK WAS STOP DRILLED AND CRACK CONTAINMENT VERIFIED BY NDT.  ANGLE WAS REPAIRED PER SRM 53-05, FIG 23.
